# SDR HEEA062437

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Overheated
- Location: Tail Rotor
- Component: PHIPBH40701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

270 DEGREE HEAT TEMP TURNED BEARING BLACK.  SERIAL NUMBERS REMOVED ARE H98-2252 AND H98-2268.
